Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 1, Pages 115-119
http://dx.doi.org/10.1155/S016117128800016X

Nonlinear integral inequality in two independent variables

Department of Mathematics, University Goa, Bambolim 403 001, Goa, India

Received 27 May 1986; Revised 28 October 1986

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. T. Vaz and S. G. Deo, “Nonlinear integral inequality in two independent variables,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 1, pp. 115-119, 1988. https://doi.org/10.1155/S016117128800016X.